# SDR UALA2013032701980

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 69,767 hours, 9,900 cycles
- Engine: Pwa PW40903
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ace
- Part number: 4885501002
- Part serial: 154
- Condition: Faulty
- Location: Flaperon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPERON ACTUATOR STATUS MSG CHRONIC COMPLAINT.  ACCOMPLISHED FIM 27-11 TASK 816 AND REPLACED ACTUATOR CONTROL ELECTRONICS (ACE-C) REF MM 27-02-02 MESSAGE CLEARED, OPS TEST GOOD.
